# SDR AALA20050727

- Difficulty date: October 18, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N636AM
- Make and model: Boeing 757223
- Aircraft serial: 24594
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31393109
- Condition: Deployed
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ON LANDING AT SJU, FOUND LEFT WING SLIDE DEPLOYED AND RAFT MISSING.  AIRCRAFT WAS FERRIED TO TUL FOR REPAIRS.  REPAIRED SLIDE COMPARTMENT AND DOOR FOR LEFT OVERWING SLIDE.  REPLACED DAMAGED SLIDE MECHANISM PARTS AND SLIDE CARRIAGE. REPAIRED LEFT FLAP AND COMPOSITE FUSELAGE PANELS.  INSTALLED NEW SLIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
